# SDR USAASB96195

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 694280939
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RDU - FLT 1605 - CAPTAIN NOTICED THE FORWARD CARGO DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  CABIN PRESSURE APPEARED NORMAL AFTER TAKEOFF ROLL.  CAPTAIN ELECTED TO RETURN TO FIELD AT RDU.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE ADJUSTED AND CLEANED THE FORWARD CARGO DOOR SENSOR.  OPS CHECK  GOOD.  (X)
